# SDR REXA2022031000251

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 34,119 hours, 23,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED AFT EMERGENCY LIGHTS OVER WING WENT DIM/OUT  R+R BATTERY PACK PS43 PER AMM REF. 33-15-17 PERFORMED OPS TEST PER AMM REF. 33-51-17 OPS TEST GOOD AT THIS TIME P/N OFF/ON 2013-1ASMI S/N OFF 14058 S/N ON 16248
